# SDR UPS03840152

- Difficulty date: January 30, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, EXTERNAL FUSELAGE SKIN IS CRACKED AND CORRODED AT FASTENER HOLE AT STA 445 LONG 31L.  CUTOUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT,  FABRICATED AND INSTALLED DOUBLER, FILLER, AND FINGER DOUBLER IAW SRM 53-2-1 FIG 7.
